MathSciNet Relay Station
MathSciNet bibliographic data
MR347996 20G05
Curtis, C. W.; Iwahori, N.; Kilmoyer, R. Hecke algebras and characters of parabolic type of finite groups with $(B,$ $N)$-pairs. Inst. Hautes Études Sci. Publ. Math. No. 40 (1971), 81–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement